# SDR GTIA2023120537670

- Difficulty date: December 1, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 22,279 hours, 10,063 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 04592
- Condition: Indication
- Location: Avionics
- Part time: 1,830 hours, 836 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF VENT SKIN VAVLE FAULT DURING CLIMB OUT AIRCRAFT WOULD NOT PRESSURIZE. OUTLET VALVE INDICATED FULL OPEN. MAX CABIN ALT 8000-REMOVED SKIN AIR OUTLET V 22HQ IAW AMM 21-26-53-000-002. INSTALLED SKIN AIR OUTLET 22HQ IAW 21-26-53. R&R BLOWER FAN IAW AMM 21-26-51 (20HQ). OPS CHECK AVEC TEST OK. A/C PRESSURIZATION TEST GOOD IAW AMM 05-53-00. A/C OK FOR SERVICE. THIS CLEARS MDDR 71006. PLACARDS REMOVED.
